# SDR DALA2017030801864

- Difficulty date: March 2, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 908-927 CORROSION ON BOTH SIDES OF CUSP LT SIDE. INSTALLED EXTERNAL AND RING DOUBLER REPAIR LT CUSP WEB STA 913 FOR BLENDS OUT OF LIMITS REF SRM 53-00-55-2R-4.
